MathSciNet Relay Station
MathSciNet bibliographic data
MR1703607 60J60 (60J65)
Matsumoto, Hiroyuki; Yor, Marc Some changes of probabilities related to a geometric Brownian motion version of Pitman's $2M-X$ theorem. Electron. Comm. Probab. 4 (1999), 15–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement